# SDR MASA200600007

- Difficulty date: January 2, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 8,258 hours, 7,867 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Generator
- Condition: Failed
- Location: Nr 3
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2762 CLT - DURING APPROACH, THE NR 3 GEN FAIL.  MAINTENANCE RESET OVERHEAD SWITCH.
